# SDR 2003FA0000092

- Difficulty date: December 4, 2002
- Submitted: February 3, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568126713005
- Part serial: 9327AC
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP IS INOPERATIVE.  STATOR HAS THREE BLOWN FUSES.  INTERNALLY CORRODED ROTOR CAUSED UNIT TO OVERHEAT AND BLOW FUSES.  ADDRESS ROTOR CORROSION PROBLEMS WITH MFG.  (JOB NR 172794)
